# SDR 20010425CW013

- Difficulty date: January 16, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Engine: Pwa PT6A60A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITHIN MINUTES OF DEPARTURE, RIGHT ENGINE FIRE WARNING LIGHT CAME ON.  PILOT REPORTED NO FLAMES, DID NOT USE EXTINGUISHER.  SHUT DOWN RIGHT ENGINE.  NO ABNORMAL ENGINE INSTRUMENTS.  AIRCRAFT LAND OVER MAXIMUM LANDING WEIGHT.  MAINTENANCE FOUND HEAVY CHAFED SPOT ON FORWARD ENGINE FIRE LOOP, AT A LOOP CLAMP LOCATION.  IT APPEARS THAT THE CLAMP CAME LOOSE AND ALLOWED THE LOOP TO CONTACT THE CLAMP BRACKET, REPLACED FORWARD FIRE LOOP.
